Repositorio de producción científica de la Universidad de Sevilla

An obstruction to represent abelian lie algebras by unipotent matrices

 

Advanced Search
 
Opened Access An obstruction to represent abelian lie algebras by unipotent matrices
Cites
Show item statistics
Icon
Export to
Author: Benjumea Acevedo, Juan Carlos
Echarte Reula, Francisco Javier
Núñez Valdés, Juan
Tenorio Villalón, Ángel Francisco
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2004
Published in: Extracta Mathematicae, 19(2), 269-277
Document type: Article
Abstract: The aim of this paper is the study of abelian Lie algebras as subalgebras of the nilpotent Lie algebra gn associated with Lie groups of upper-triangular square matrices whose main diagonal is formed by 1. We also give an obstruction to obtain the abelian Lie algebra of dimension one unit less than the corresponding to gn as a Lie subalgebra of gn. Moreover, we give a procedure to obtain abelian Lie subalgebras of gn up to the dimension which we think it is the maximum.
Size: 350.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/23354

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)